# SDR QR9R2025061300001

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9765
- Aircraft time: 4,062 hours
- System (JASC): 5100 · Standard Practices/Structures
- Part: Torque Box
- Part number: B771M2007101
- Part serial: 1017
- Condition: Uncalibrated
- Location: New
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

PART RECEIVED NEW FROM SUPPLY. DURING OPERATIONAL CHECK, FOUND TORQUE BOX ASSEMBLY WOULD NOT CALIBRATE.
